MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW RA CATH KIT: 20 GA X 1-3/4" (4.45 CM); WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL INC. ARROW RA CATH KIT: 20 GA X 1-3/4" (4.45 CM); WIRE, GUIDE, CATHETER
Model Number IPN036829
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
The complaint is reported as: a radial arterial line was placed uneventfully in pre-op and a small hole was found at the point where the catheter narrowed and entered into the patient's skin.Arterial catheter could not be wired and a new catheter threaded so this one was removed.Resulted in small hematoma and bruising.Several other attempts had to be made at arterial vascular access due to catheter being unusable.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW RA CATH KIT: 20 GA X 1-3/4" (4.45 CM)
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12443881
Report Number9680794-2021-00440
Device Sequence Number4381651
Product Code DQX
UDI-Device Identifier20801902117711
UDI-Public20801902117711
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/31/2023
Device Model NumberIPN036829
Device Catalogue NumberASK-04020-MHS
Device Lot Number13F21C0460
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1